# SDR FDEA201009083317

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 657N316111
- Condition: Misaligned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 1640 LT THE 657N3161-11 FITTING HAS 2EA EXISTING SED FASTENERS AT LWR, INBD, END OF FITTING ALSO 5EA, EXISTING FASTENERS WHERE DWG SHOWS 4EA, AT LWR END OF FITTING APPROX WL 202 TO WL 208 AND JUST INBD OF THAT LOCATION 5EA EXISTING FASTENERS AT INBD, EDGE OF 11 FITTING THAT CAN NOT BE INSTALLED IAW DWG AT STA 1640 LT, WL 202 TO WL 208. FRAME REPAIR WAS ACCOMPLISHED EFFECTING THE PTF CONVERSION, ON MAE MOD W/C NR118350399EZ2R02, AND MAE EA 757-5362-16-F2843 AUG19, 2010. THIS NON- ROUTINE IS FOR TRACKING PURPOSES ONLY.  MAJOR ALTERATION.
